Convergence analysis of a Halpern-like iterative algorithm in Hilbert spaces

Volume 10, Issue 8, pp 4143--4149

Publication Date: 2017-08-10

http://dx.doi.org/10.22436/jnsa.010.08.10

Authors

Y. Zhang, S. Y. Cho

Abstract

In this paper, a Halpern-like iterative algorithm is investigated for finding a solution of a split feasibility problem and a solution to a nonexpansive operator equation. Strong convergence theorems are established in the framework of infinite dimensional Hilbert spaces.

Downloads

XML export